Dynamical analysis of a delayed predator-prey model with impulsive diffusion between two patches
Jianjun Jiao,
Xiaosong Yang,
Shaohong Cai and
Lansun Chen
Mathematics and Computers in Simulation (MATCOM), 2009, vol. 80, issue 3, 522-532
Abstract:
In this work, we propose a delayed predator–prey model with impulsively diffusive prey between two patches. Using the stroboscopic map of the discrete dynamical system, we obtain the globally attractive condition of predator-extinction periodic solution of the system. We also obtain the permanent condition of the system by the theory of impulsive delay differential equation. Our results indicate that the discrete time delay has influence to the dynamical behaviors of the system. Finally, the numerical analysis is inserted to illustrate the results.
Keywords: Predator–prey model; Impulsive diffusion; Extinction; Permanent (search for similar items in EconPapers)
Date: 2009
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378475409002304
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:80:y:2009:i:3:p:522-532
DOI: 10.1016/j.matcom.2009.07.008
Access Statistics for this article
Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens
More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().